# SDR DALA2023020801007

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus A300*
- Aircraft serial: 50040
- Aircraft time: 9,172 hours, 4,181 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE AND DECENT SMELLED A "DIRTY SOCK" SMELL. ON #1 ENG FOR BOROSCOPE 607080 JB. PERFORMED BOROSCOPE OF #3 BEARING PER B500-A-372-34-00 AND HPC PER BD500-A-372-00-00. FOUND WETTING ON VANE BETWEEN #1 AND #2 HPC BLADES. PICTS SENT TO PROP OPS. QC5108 ENGINE CHANGE REQUIRED PER EFIM SOLUTION #1- 8496. PROP OPS CONCURRED. QC5219 REINSTALLED AP-HPC #2 AND #4 PER AMP 72-00-00 AND REINSTALLED N1 SPEED PROBE PER AMP 77-11-21. (LP# 9989952)
